MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, best estimate is between (b)(6) 2020 and (b)(6) 2020.An attempt has been made to obtain missing information; however, to date, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The surgery center reported that an intraocular lens (iol) was explanted from a patient's right eye as the patient was unhappy with the monofocal lens.There were no incision enlargement or sutures required and no vitrectomy was performed.A non-johnson & johnson lens of the same diopter was used as replacement lens.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: in the initial mdr section h6, medical device problem code 3191 was provided.However ,the appropriate code is 2993.And has been provided in this supplemental report.Additional information: section d9: device available for evaluation? yes.Returned to manufacturer on: jan 25, 2021.Section h3: device evaluated by manufacturer? yes.Device evaluation: the device was received at the manufacturing site for evaluation.Visual inspection under magnification revealed, viscoelastic residue on the optic body and haptics.And that the lens was received cut in half.Which is consistent with a lens, that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed.And no product deficiency could be identified.Manufacturing record evaluation: the manufacturing records for the device were reviewed.The product was manufactured and released according to specifications.A search in complaint system revealed, no other complaints have been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11210464
Report Number2648035-2021-07131
Device Sequence Number11640907
Product Code HQL
UDI-Device Identifier05050474528963
UDI-Public(01)05050474528963(17)250124
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Model NumberZA9003
Device Catalogue NumberZA90030175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE, MODEL/LOT: UNKNOWN; CARTRIDGE, MODEL/LOT: UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;